# SDR SIMA200508202

- Difficulty date: March 23, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N718AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145275
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EMERGENCY FLOOR LIGHT EXIT LOCATOR TO BE INOPERATIVE.  MAINTENANCE FOUND THE CONNECTOR NOT CORRECTLY CONNECTED.  THE CANNON PLUG WAS RESECURED AND AN OPERATIONAL CHECK WAS COMPLIED WITH.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
